# SDR AWXA200300325

- Difficulty date: March 29, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 58,468 hours, 36,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9660106
- Condition: Broken
- Location: R-2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY EXIT LIGHT WAS DAMAGED AT R-2 DOOR. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT AT R-2 DOOR, OPERATIONAL CHECK WAS GOOD.
